Addiction Survivors

Notices

Reply
Unread 09-14-2009, 10:03 PM   #1
Christine0120
Senior Member
 
Christine0120's Avatar
 
Posts: 165
Default Spitting out the saliva???

Nancy~I wanted to ask you about your comment on the "Pizza Face" thread. Should you hold saliva the entire time the Sub is dissolving under the tongue, then spit, or swallow as normal (the pill takes some time) then spit? What are the benefits of spitting? I am just curious is this will stop the bloating, etc?

Thanks!
Christine
Christine0120 is offline   Reply With Quote
Unread 09-14-2009, 10:14 PM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi Christine, if someone is hyper-sensitive to the naloxone, then it can help if they spit out the saliva AFTER the pill is completely dissolved. Otherwise just swallow it. If you can do it while the pill is dissolving then I suppose that won't hurt, but theoretically, waiting until it is dissolved is best.
http://www.suboxone.com/patients/sub...w_to_take.aspx

To help absorption and speed things up, have you seen these tips?
• Tips for taking Suboxone.
-No caffeine or nicotine for at least 30 minutes before taking your Suboxone – both may constrict the blood vessels that the medication is absorbed through.
-Right before taking it, rinse your mouth out with as warm water as possible – this may dilate the blood vessels for better absorption.

You can also break the pills into smaller pieces, that has helped with the time it takes.

I'm not sure what you mean by bloating. But for people who have had swelling of the ankles and hives, spitting out the saliva has helped.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 09-26-2009, 09:53 AM   #3
comingbacktolife
Member
 
Posts: 47
Default The Saliva

I always thought you were supposed to spit out the saliva because it causes you to get horrible stomach pains, and discomfort. I didn't believe it form day one, but I never swallow the saliva, because I do get bad stomach pain if I do.
comingbacktolife is offline   Reply With Quote
Unread 09-26-2009, 10:02 AM   #4
NancyB
Administrator
 
Posts: 25,466
Default

Hi comingbacktolife, people who are not sensitive to the naloxone, generally swallow the saliva because it doesn't cause them any problems. It's clinically insignificant - has very poor bioavailability both sublingually and through the GI tract.

But is someone is hypersensitive, then spitting out the saliva instead of swallowing has lessened any side effects they may get from the naloxone.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
One User Says Thank You to NancyB For This Useful Post:
Thank You (09-26-2009)
Unread 05-05-2010, 02:38 AM   #5
soldier173
Junior Member
 
Posts: 6
Default

Quote:
Originally Posted by Christine0120 View Post
Nancy~I wanted to ask you about your comment on the "Pizza Face" thread. Should you hold saliva the entire time the Sub is dissolving under the tongue, then spit, or swallow as normal (the pill takes some time) then spit? What are the benefits of spitting? I am just curious is this will stop the bloating, etc?

Thanks!
Christine
Spitting the residue helped me. I had swollen feet and was vomiting when I was swallowing the residue both side effects went away when I stared to spit the residue. I spit it out as soon as enough builds up. The Dr. said I was sensitive to the Nalozone. Hope this helps.
soldier173 is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 01:47 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors